# SDR CALA9901519

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Rig
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-2 EMERGENCY EXIT/GALLEY DOOR WOULD NOT OPEN PROPERLY PAST 90 DEGREES OF FUSELAGE.  THE DOOR WAS RIGGED IAW MM 52-41-00 AND OPERATION CHECKED GOOD.
